# SDR A6WA201441312

- Difficulty date: March 24, 2014
- Submitted: March 31, 2014
- Operation: Air carrier
- Aircraft: N436AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7734
- Aircraft time: 26,534 hours, 25,474 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT BEAM AT 280 RBL 9 IS CRACKED INBD & OTBD CLIPS.  REMOVED CRACKED CLIPS & INSTALLED SERVICEABLE CLIPS IAW CRJ200 SRM 51-21-11, 51-25-06, 51-40-11 & 51-42-21.
